It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-28-2008, 05:39 PM   #1
Veteran
(female)
 
Join Date: Jul 2001
Location: NC
Posts: 343
lavender01 HB User
stomach pain

Yesterday was my last day - 14 days of taking the prevpac for pyloric - today my stomach feels crampy below my belly button and sometimes above it. I don't feel any better after taking all of that. What could these stomach pains be?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Thyroid and Stomach Problems vanderty Thyroid Disorders 5 04-22-2010 04:48 PM
911 stomach pain!!!! Docs have no Idea berger911 General Health 4 11-07-2009 02:19 PM
Mother With Constant Stomach Pain Help! deluxe designs Pain Management 14 08-05-2007 05:39 AM
Stomach Bubbling/Bladder Presher. Two Parts/. Hot-Rod Cancer: Bladder 0 07-09-2007 06:12 AM
Am I at risk for stomach cancer? jayau Cancer: Stomach 1 06-02-2007 04:45 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (20), bluepumkin (18), solofelix (17), Harry (13), flipfleury (8), ladybud (8), Titchou (8), MountainReader (7), jmarple (6), rufous57 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 11:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!